# SDR SWIA202053324

- Difficulty date: September 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE FS 280.00 BULKHEAD RT CENTER NEAR DOOR POST AREA WEB PATCH CHAFED, MARKED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED AFT SIDE OF THE FS 280.00 BULKHEAD RT CENTER NEAR DOOR POST AREA WEB DOUBLER, REF REO.
